Search the Community
Showing results for tags 'drug abuse'.
Found 4 results
Hi, I don't really know where to start, I guess this will be a little messy post. I started dosing oxycodone every weekend since last month. I'm not proud of it. I started getting cravings and intrusive thoughts after the 4th dose. It seems like this is a mainly psychological issue rather than physical, at least for now. I've been diagnosed bipolar (rapid cycling) and I've never been non-depressed, since I was a kid, but the physical aspect of depression (intense chronic chest pain, chronic mental fog, etc) stopped after I started taking lamotrigine, but I'm still very lost in life. Drugs are a thing in my life since I was 14 y/o, but it only became an habit at 15 when I started smoking a lot of marijuana, drinking at every social ocassion (I have never been really social, so alcohol has never been something I really like), cigarretes, etc. Also dropped acid a few times when I was 17-18. Oxycodone has been the only drug that has actually felt addictive aside from cigarretes. Aside from venting I'm not really sure what I'm trying to make of this post. I've been trying to schedule an appointment with a psychotherapist but they don't answer my calls, but I don't really know how just talking would help stoping the cravings and kicking out addiction. I've always been atractted to drugs, not because of the pleasure some of them give, but the experience. I know I'm a piece of shit for playing around with this garbage, but the oxy has a really quirky effect on my empathy, it made me feel thankful about my friends and family. It makes me a lot more sensitive towards literature and music, the both being two of the things that I'm most passionate about. A lot more sensitive overall, is very emotional. Being depressed all my life has numbed me a lot, I was always a really sensitive child and really cared about "things" and people. Oxycodone opened that block, but I know I have to kick it out of my life. It is crippling me. But it is at the same time the only thing that has made me really desire to become a better person, to care about others. I really don't know what to do. I try to keep myself busy with my studies, working towards my goals, that just know make some sense, and it really helps killing the cravings. Last week I almost didn't feel cravings because I was hardcore studying, but this weekend my sleep got fucked up and I've been sleeping really badly. Neither olanzapine or quetapine work, and it is at night when the cravings really become strong since I have nothing else to focus on because I need to sleep. I guess I'm just venting, sorry if it is against the rules or something. I would really like to read about experiences similar to this with a somewhat happy ending. Please tell me what sort of thing helped you. I've never really belived in psychotherapy but this seems like a situation in which just talking to someone would help because I'm alone in this, no one knows I'm into this, neither I want anyone to know. Please, just post whatever, except if it is some kind of moralistic sermon, sorry but I got enough of that in my internal monologue. Thanks for reading.
4 years ago is when it ended completely, the drug abuse that is. I started when I was 18 and did so on and off. I abused over the counter medications, which was really all I could get my hands on, but the amount I used to take baffles me. I would give amounts, but I am not sure if that is appropriate on here. If it is alright, I will tell you guys. Anyway, I took a lot in a single setting many, many times over a few years on and off. The worst was when I was 18, then I stopped for almost a year before picking up the habit again, but even remotely as bad or often. To this day, I cannot take medication without a serious struggle for psychological reasons. I had gotten sick many times for these many overdoses. There mere smell of medicine can be enough to make me hurl. Because of this, I cannot take any of the medication I need for my mental health on a daily basis. It takes a long time, and a lot of stress to swallow a small pill, and is not always successful. Has anyone experienced something like this? I am also worried that this may of caused kidney and/or liver damage. I would think that 4 years later I would know if it was enough to be deadly. Would it be healing by now without treatment? Could this physical damage come back to haunt me later in life?
Hey there, My name is Kelsey and I am living with multiple illnesses(bipolar type 3,aka cyclothymia, ADHD, alcoholism, paranoia, eat disorders etc) that my doctor refuses to treat until I gain his trust back.. (I want a new pdoc, but he knows me and my tricks)... I recently overdosed on over 11700mg of lithium, 1300mg of seroquel, 1040 mg of both prozac and vyvance. I had to spend 5 day in the ICU in hard cuffs and soft cuffs. I spend 24 of those hours getting my blood dialysised. The rest of the time I spend was hallucinating my team of nurses were all the enemies in my favorite primetime shows (too many to name on here). I bit my head nurse, bruised her from kicking her in the stomach during the switch from hard cuffs to soft. I escaped my hands from the cuffs and it all seems to be a blur, so much I have to ask relatives if it really happened or if it were just a dream. Once the lithium was out of my system and all the hallucinations stoppedal they wheeled me to a psych ward where I was miserably happy.. no matter what happened, I had the biggest shit eating grin on my face. I was happy. There wasn't a thing nurse, an orderly, doctor, social worker, or peer could say or do to me that would make me unhappy(however, my husband did tell me that my mania was getting good worse every evening he saw me) I . I guess the 5 day ordeal in the ICU really had an impact onot my life and I had yet to realise it until I started to talk to everyone about all my life decisions that haday everything to do with my addictions and mental illnesses. I flip two suvs, got 18 stitches in both wrist. Wrecked four vehicles, been to jail, extreme drug and alcohol abuse, etc. Every action whether a positive or negative impact on my life was because I was living in denial about being sick and walking around refusing help. I live in the midatlantic region. I don't know much about support groups(online or local) that I can meet people like me. I am living with these diagnosis, practically untreated trying to survive. I could write a novel on my life. But I wont... at least not today. Until next time.. ---Kelsey
For the past two years, I have been having some trouble with video projectors and color changing lights. When I was exposed to them, I saw trails of the image in red green and blue (which are actually the color channels used in digital imaging, they seperated in my vision) and I felt like my brain was leeking, and there were slight convulsions in my neck and chest. Has anyone experienced such a thing? I was also very depressed and experienced something like sleep paralysis almost every night at the time this started. Over time I learnt to deal with the horrible feelings these caused, the sleep paralysis was gone as my depression got better, but the problems in my vision continued and it bothers me a lot since I am an art student who is constantly exposed to video projectors. Last year I went to a neurologist who is said to be an expert in epilepsy, and after some EEG's and brain MRI's, she couldn't diagnose the situation but said that it probably wasn't epilepsy but a result of my former drug abuse (which was quite minor in my opinion, but I guess she had made up her mind by the time I mentioned it). Recently I started seeing a new psychiatrist who thinks that, even if nothing shows up on my EEG's, this could be some form of epilepsy. I have been using Cymbalta (60mg) for about a year for my depression, my new doctor prescribed me Lamictal for it's antidepressant effects, and to see if it helps with those vision problems. Now that I've been using Lamictal (150mg) for the past few months, the condition seems to vanish. We have been reducing the dose of Cymbalta since, and I'll be quitting it fully in a week. I am still a bit concerned though, because we are now planning to start using Wellbutrin (which I've read that, is known to cause seizures) along the Lamictal, for further treatment of my depression and attention deficit. Any suggestions?